MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363820
Medical Device Problem Codes Stretched (1601); Separation Failure (2547); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial healthcare facility - (b)(6).
 
Event or Problem Description
It was reported that the device was separated.A 15mm x 40cm interlock-35 was selected for use during an embolization procedure.During the procedure, while attempting to deploy the coils, it was noted that a separation occurred.The coil was removed, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that during deployment, the coil remained attached to its pusher and did not detach.Upon attempting to remove the device, the coil began to unravel, causing it to elongate.It was noted that the coil had unraveled to the point that when the main device was removed, they had to continue pulling out the unraveled portion until it was all out of the body.There was not a separate section that had to be removed separately.
 
Event or Problem Description
It was reported that the device was separated.A 15 mm x 40 cm interlock-35 was selected for use during an embolization procedure.During the procedure, while attempting to deploy the coils, it was noted that a separation occurred.The coil was removed and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial healthcare facility: (b)(6).We completed a good faith effort to obtain additional event detail information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the device was separated.A 15 mm x 40 cm interlock-35 was selected for use during an embolization procedure.During the procedure, while attempting to deploy the coils, it was noted that a separation occurred.The coil was removed, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that during deployment, the coil remained attached to its pusher and did not detach.Upon attempting to remove the device, the coil began to unravel, causing it to elongate.It was noted that the coil had unraveled to the point that when the main device was removed, they had to continue pulling out the unraveled portion until it was all out of the body.There was not a separate section that had to be removed separately.
 
Additional Manufacturer Narrative
E1: initial healthcare facility: (b)(6).Device eval by manufacturer: upon receipt at our post market quality assurance laboratory, only the main coil was returned.Upon visual and microscopic inspection, the main coil was bent and stretched in both the coil arm and primary coil sections.The clinical observations were confirmed.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21691723
Report Number2124215-2025-16440
Device Sequence Number15773448
Product Code KRD
UDI-Device Identifier08714729795438
UDI-Public(01)08714729795438(17)270531(10)34143517
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363820
Device Catalogue NumberM001363820
Device Lot Number0034143517
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer03/26/2025
05/29/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/23/2025
06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown